Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 385, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 5, 2011, 5:07 PM CDT for Madison County, Mississippi. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2011, 5:07 PM CDT (22:07 UTC)
- Expired
- Jun 5, 2011, 5:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 39 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 5:15 PM CDT | TSTM WND DMG | 3 Se Camden, MS | A FEW TREES DOWN ON HONEYSUCKER RD NEAR HWY 43. |
| Jun 5, 5:28 PM CDT | TSTM WND DMG | 5 E Canton, MS | A FEW TREES DOWN OFF ROBINSON RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1891 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
032
WUUS54 KJAN 052207
SVRJAN
MSC089-052245-
/O.NEW.KJAN.SV.W.0385.110605T2207Z-110605T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT SUN JUN 5 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MADISON COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF CANTON...
* UNTIL 545 PM CDT
* AT 507 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CAMDEN MOVING SOUTHWEST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FARMHAVEN...SHARON AND GLUCKSTADT
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3260 8976 3259 8985 3257 8985 3256 8988
3252 8991 3248 9002 3254 9016 3285 8993
3285 8973 3264 8973
TIME...MOT...LOC 2207Z 026DEG 12KT 3273 8989
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:57 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 5, 3:57 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
357 PM CDT SUN JUN 5 2011
.DISCUSSION...
LATE AFTERNOON THROUGH TONIGHT...
THE RIDGE CONTINUES TO CONTROL THE WEATHER OVER THE ARKLAMISS
BRINGING MOSTLY DRY AND VERY HOT CONDITIONS. A WEAK MESOSCALE
CONVECTIVE VORTEX THAT HAS WORKED ITS WAY WESTWARD OVER THE PAST
COUPLE OF DAYS ALONG THE NRN GULF COAST IS SUPPORTING TSTMS OVER SE
LA/SE MS...WHILE SW-NE ORIENTED RIBBONS OF GREATER BOUNDARY LAYER
MOISTURE CONVERGENCE ARE SUPPORTING ISOLATED TSTMS ACROSS THE AREA
ALONG AND NORTH OF THE I-20 CORRIDOR.
CONVECTIVE HISTORY ASSOC WITH THE MCV AND THE LATEST RUC/NAM/WRF
GUIDANCE SUGGEST THAT ISOLATED-SCATTERED STORMS WILL DEVELOP NWD TO
ALONG THE HWY 84 CORRIDOR AS WE GO INTO THE LATE AFTN/EVNG...AND THAT
ISOLATED TSTMS WILL CONTINUE TO PULSE UP OVER THE REMAINDER OF THE
FORECAST AREA DUE TO INTENSE HEATING...BUT THE OVERALL SYNOPTIC PATTERN
IS NOT FAVORABLE FOR GREATER COVERAGE. GIVEN STEEP LOW/MID LEVEL
LAPSE RATES AND AMPLE DCAPE...ANY STORMS THAT DEVELOP WILL BE CAPABLE
OF PRODUCING SEVERE MICROBURSTS THROUGH EARLY EVENING. CONVECTION
WILL DIMINISH AS THE NOCTURNAL COOLING INCREASES LATE THIS EVENING
AND OVERNIGHT...AND WILL ALLOW THE CURRENT HEAT ADVISORY TO EXPIRE
THIS EVENING. HAVE RAISED MAV MOS LOW TEMPS A FEW DEGREES AS IT
APPEARS TO BE A LITTLE TOO DRY/COOL IN THE BOUNDARY LAYER...THIS FITS
CLOSER TO WARMER MET GUIDANCE.
MONDAY AND MONDAY NIGHT...
THE PATTERN WILL REMAIN GENERALLY THE SAME WITH THE CENTER OF THE MID
LEVEL RIDGE NORTH OF THE FORECAST AREA. PIECES OF SHORTWAVE ENERGY
WILL CONTINUE TO BE DRAWN SOUTHWARD AND WESTWARD AROUND THE EAST/SOUTH
SIDE OF THE RIDGE...ULTIMATELY ENHANCING TSTM CHANCES OVER THE
FORECAST AREA AS WE GO THROUGH EARLY AND INTO MID WEEK. GIVEN THE
PROPENSITY FOR COASTAL CONVECTIVE DEVELOPMENT IN THIS TYPE OF
PATTERN...HAVE FOLLOWED WETTER MET GUIDANCE POPS FOR MONDAY AFTN.
AS FOR THE HEAT...HEAT INDICES ARE EXPECTED TO RISE TO THE 100-104
RANGE OVER MOST OF THE AREA AS WE GO INTO MONDAY AFTN...A LITTLE SHORT
OF HEAT ADVISORY CRITERIA. GIVEN THAT LOWS HAVE BEEN FALLING INTO
THE 60S IN SOME CASES...WILL HOLD OFF ON ANOTHER HEAT ADVISORY
ISSUANCE AND MENTION THE HEAT INDICES IN THE HWO FOR NOW. /EC/
TUESDAY THROUGH SUNDAY...OVERALL BLOCKING PATTERN FOR THE PAST TEN
DAYS SHOWING SIGNS OF BREAKING DOWN. LATEST GFS...ECMWF AND ENSEMBLE
MEANS BRING A 200-300MB TUTT LOW OVER THE WRN GULF OF MEXICO NWD TO
NEAR THE LA COAST BY MID WEEK. A WEAKNESS/SHEAR AXIS DEVELOPS ON THE
S SIDE OF THE SUBTROPICAL ANTICYCLONE OVER THE MID SOUTH AS THE TUTT
MOVES EWD ALONG THE LA COAST WEDNESDAY/THURSDAY. PLENTY OF HIGH LEVEL
MOISTURE DEPICTED IN THE MODEL SUITES WITH PWATS CLIMBING TO 1.5-1.7
INCHES. THE ADDED MOISTURE SHOULD HELP BACK DOWN THE RECORD BREAKING
AFTERNOON HEAT WITH A SCATTERING OF TSRA AS WELL. THE ECMWF HAS
ABANDONED THE LOOPING APPROACH FOR THE TUTT AS IT NOW EDGES IT TOWARD
THE NW FL PANHANDLE NEXT WEEKEND WHICH SHOULD SERVE TO LOWER OUR RAIN
CHANCES ONCE AGAIN AS A NLY FLOW ALOFT RESUMES.
IN ANY CASE...THE ONGOING HOT AFTERNOONS SHOULD CONTINUE UNTIL WE CAN
GET A WIDESPREAD RAINFALL. LOW LEVEL TEMPS AT 850MB REMAIN LOCKED IN
FROM 20-22C INLAND TO SLIGHTLY COOLER ALONG THE COAST WITH THE SEA
BREEZE ACTIVITY. EXPECT OUR BEST POPS COMING ON TUESDAY AND WEDNESDAY
EVENINGS WITH ISOLATED SEVERE STORMS AND DOWNBURST WINDS THE MAIN
ISSUE. PWATS MAX OUT AT 1.9 INCHES THURSDAY BEFORE SLOWLY BACKING
DOWN INTO NEXT WEEKEND. K INDEXES APPEAR TO PEAK AT 42-44 OVER OUR
SRN PORTIONS WEDNESDAY WITH ENHANCED SEA BREEZE AND PROJECTED CLOUD
COVER INCREASES. HAVE BOOSTED POPS CENTRAL AND SOUTH TO SCATTERED
CATEGORY FOR MID WEEK WITH SLIGHTLY HIGHER QPF ACROSS THE SOUTH HALF
OF OUR CWFA. OUR NRN PORTIONS SHOULD REMAIN ABOUT THE DRIEST LOCATIONS
BUT STILL WITH SMALL AFTERNOON POPS DURING THE SECOND HALF OF THE WEEK.
TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE EXTENDED
PERIOD. AFTERNOON HEAT INDEXES WILL PEAK FROM 98 TO 103. DAYTIME
HIGHS ARE CLOSE TO THE WARMER ENSEMBLE MOS GUIDANCE DUE TO THE DRY
GROUND CONDITIONS WHILE GENERALLY FOLLOWED MEX MOS GUIDANCE FOR LOWS.
IN FACT...KEECH-BYRAM DROUGHT NUMBERS USED IN FORESTRY OPERATIONS
ALREADY IN THE 500-600 RANGE WHICH ARE PRETTY HIGH THIS EARLY IN THE
SUMMER./40/
&&
.AVIATION...
FEW TO SCT 6 TO 7 KFT CUMULUS DECK WILL CONTINUE TO
BUILD OVER MUCH OF THE REGION THIS AFTERNOON. SHOWERS AND
THUNDERSTORMS HAVE BEGUN FIRING UP AS 1830Z ACROSS MS/LA COASTS AS
WELL AS IN ALABAMA. I AM NOW CARRYING VCTS FOR KHBG AS ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS SLOWLY EDGE NORTHWARD THROUGH
THE AFTERNOON AND EARLY EVENING HOURS. SOME THUNDERSTORMS CAN EASILY
BECOME STRONG TO SEVERE WITH WINDS OF 40 TO 60 MPH AND DIME TO
QUARTER SIZED HAIL. CB TOPS WILL REACH 40 TO 50 KFT..ESPECIALLY
FARTHER SOUTH. BRIEF MVFR CONDITIONS WILL BE POSSIBLE IN VICINITY OF
THUNDERSTORMS. FOR NORTHERN AND CENTRAL TAF SITES...CONVECTION WILL
BE HARD TO COME AND WILL BE VERY ISOLATED IN NATURE...HOWEVER ANY
STORM THAT DOES DEVELOP WILL HAVE POTENTIAL TO BECOME STRONG TO
SEVERE. WINDS WILL BE GUSTY OUT OF THE NORTH AT 15 TO 20 KT THIS
AFTERNOON BEFORE GOING TO NEAR CALM THIS EVENING THROUGH TOMORROW
MORNING. GROUND FOG/MIST AND HAZE WILL REDUCE VIS DOWN TO MVFR AND
IFR CONDITIONS ONCE AGAIN AT MOST ALL SITES BY DAWN ON MONDAY. SITES
WILL QUICKLY RETURN TO VFR WITH EXCEPTION OF KMEI DUE TO CONTINUED
HAZE./ALLEN/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 73 97 72 97 / 12 10 10 24
MERIDIAN 69 97 68 97 / 13 9 5 12
VICKSBURG 67 96 69 96 / 12 8 9 19
HATTIESBURG 72 97 71 95 / 26 37 6 36
NATCHEZ 70 96 70 94 / 15 25 5 32
GREENVILLE 70 99 72 97 / 12 10 7 12
GREENWOOD 68 97 70 97 / 12 6 6 11
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-025>066-
072>074.
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
&&Hazardous weather outlook, Jun 5, 2:22 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 222 PM CDT SUN JUN 5 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 061930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 222 PM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY ISOLATED STRONG AND SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS UP TO 60 MPH AND DIME TO QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ACROSS A LARGE PORTION OF THE REGION. A HOT AND MOIST ENVIRONMENT OVER THE REGION WILL ALLOW FOR PULSE THUNDERSTORMS CAPABLE OF STRONG AND SEVERE MICRO-BURSTS. THE SEVERE WEATHER RISK WILL DIMINISH THIS EVENING AS THE ATMOSPHERE COOLS AND STABILIZES. A HEAT ADVISORY IS IN EFFECT UNTIL 7PM THIS EVENING. HOT AND HUMID CONDITIONS THIS AFTERNOON WILL ALLOW FOR HEAT INDICIES TO REACH BETWEEN 100 AND 105 DEGREES. PLEASE TAKE PRECAUTIONS IF OUTDOORS FOR PROLONGED PERIODS OF TIME. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH AT LEAST MONDAY AND TUESDAY OF THIS WEEK WITH HEAT INDEX VALUES REACHING BETWEEN 100-103 DEGREES. HOWEVER...LOW TEMPERATURES WILL COOL SLIGHTLY AND DROP INTO THE UPPER 60S...PROVIDING SOME RELIEF FROM HEAT STRESS. A NEW HEAT ADVISORY MAY BE NEEDED FOR SOUTHERN LOCATIONS THAT HAVE THE GREATEST CHANCE OF REACHING HEAT INDEX VALUES NEAR 105. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Special weather statement, Jun 5, 4:44 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
444 PM CDT SUN JUN 5 2011
ARZ074-LAZ007-052215-
ASHLEY AR-MOREHOUSE LA-
444 PM CDT SUN JUN 5 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER SOUTHWEST ASHLEY COUNTY AND
NORTHWEST MOREHOUSE PARISH AT 444 PM CDT...MOVING SOUTHWEST AT 15
MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN ASHLEY COUNTY...AND NORTHWESTERN MOREHOUSE
PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3311 9207 3304 9187 3269 9203 3272 9206
3281 9205 3287 9208 3294 9207 3295 9208
3299 9208 3302 9207 3306 9211
TIME...MOT...LOC 2144Z 026DEG 14KT 3299 9202
EECLocal storm report, Jun 5, 4:51 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 3 NW WEST POINT 33.64N 88.68W
06/05/2011 CLAY MS UTILITY COMPANY
A FEW LINES DOWN ALONG WITH MANY LIMBS.
0245 PM TSTM WND DMG 4 SE WEST POINT 33.57N 88.60W
06/05/2011 CLAY MS UTILITY COMPANY
A FEW LINES DOWN ALONG WITH MANY LIMBS.
&&
CMELocal storm report, Jun 5, 4:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 4 WNW RAYMOND 32.29N 90.48W
06/05/2011 HINDS MS FIRE DEPT/RESCUE
TREES WERE DOWNED NEAR THE INTERSECTION OF STATE HIGHWAY
467 AND N CHAPEL HILL RD...PARTIALLY BLOCKING THE ROAD.
&&
CORRECTED LOCATION
DLLocal storm report, Jun 5, 4:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 4 S BUCKNER 32.24N 91.94W
06/05/2011 RICHLAND LA PUBLIC
TREES DOWN AND PART OF A TIN ROOF BLOWN INTO THE RD.
&&
CMESpecial weather statement, Jun 5, 4:58 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT SUN JUN 5 2011
MSZ043-052230-
MADISON MS-
458 PM CDT SUN JUN 5 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
30 TO 40 MPH WINDS WAS LOCATED OVER CAMDEN AT 458 PM CDT...MOVING
SOUTHWEST AT 10 MPH.
PEOPLE IN EASTERN AND CENTRAL MADISON COUNTY SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3259 8981 3259 8985 3257 8985 3256 8988
3252 8991 3249 9000 3260 9018 3288 8990
3288 8973 3267 8973
TIME...MOT...LOC 2158Z 043DEG 8KT 3276 8987
DHBSpecial weather statement, Jun 5, 5:01 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 501 PM CDT SUN JUN 5 2011 MSZ045-046-051-052-052230- NEWTON MS-LAUDERDALE MS-KEMPER MS-NESHOBA MS- 501 PM CDT SUN JUN 5 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF HERBERT SPRINGS AT 501 PM CDT...MOVING SOUTHWEST AT 15 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHEASTERN NESHOBA...SOUTHWESTERN KEMPER...NORTHWESTERN LAUDERDALE AND NORTHEASTERN NEWTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3236 8893 3249 8915 3283 8889 3284 8862 TIME...MOT...LOC 2201Z 035DEG 13KT 3260 8889 EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 2:29 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Jun 5, 2:33 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Jun 5, 2:37 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 38 min |
| Jun 5, 3:36 PM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Jun 5, 3:41 PM CDT | Special Weather Statement | JAN | Washington | 29 min |
| Jun 5, 3:43 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| Jun 5, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 39 min |
| Jun 5, 3:56 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jun 5, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 30 min |
| Jun 5, 4:21 PM CDT | Special Weather Statement | JAN | Winston | 29 min |
| Jun 5, 4:29 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 46 min |
| Jun 5, 4:58 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Jun 5, 5:01 PM CDT | Special Weather Statement | JAN | Neshoba | 29 min |
| Jun 5, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 50 min |
| Jun 5, 5:42 PM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Jun 5, 6:15 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.